Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2019, Volume 64, Issue 3, Pages 610–620 (Mi tvp5262)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

The first exit time of fractional Brownian motion from a parabolic domain

F. Aurzadaa, M. A. Lifshitsb

a Technische Universität Darmstadt, Fachbereich Mathematik, Darmstadt, Germany
b Saint Petersburg State University

Abstract: We study the first exit time of a multidimensional fractional Brownian motion from unbounded domains. In particular, we are interested in the upper tail of the corresponding distribution when the domain is parabola-shaped.

Keywords: exit time, fractional Brownian motion, persistence, small deviations.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00258
Deutsche Forschungsgemeinschaft GO420/6-1
Saint Petersburg State University 6.65.37.2017
This research was supported by the Russian Foundation for Basic Research (grant 16-01-00258) and by the coordinated grants of DFG (GO420/6-1) and St. Petersburg State University (6.65.37.2017).


DOI: https://doi.org/10.4213/tvp5262

Full text: PDF file (456 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2019, 64:3, 490–497

Bibliographic databases:

Received: 23.10.2018
Revised: 30.01.2019
Accepted:12.02.2019

Citation: F. Aurzada, M. A. Lifshits, “The first exit time of fractional Brownian motion from a parabolic domain”, Teor. Veroyatnost. i Primenen., 64:3 (2019), 610–620; Theory Probab. Appl., 64:3 (2019), 490–497

Citation in format AMSBIB
\Bibitem{AurLif19}
\by F.~Aurzada, M.~A.~Lifshits
\paper The first exit time of fractional Brownian motion from a~parabolic domain
\jour Teor. Veroyatnost. i Primenen.
\yr 2019
\vol 64
\issue 3
\pages 610--620
\mathnet{http://mi.mathnet.ru/tvp5262}
\crossref{https://doi.org/10.4213/tvp5262}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3988279}
\zmath{https://zbmath.org/?q=an:07122193}
\elib{https://elibrary.ru/item.asp?id=38590363}
\transl
\jour Theory Probab. Appl.
\yr 2019
\vol 64
\issue 3
\pages 490--497
\crossref{https://doi.org/10.1137/S0040585X97T989659}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000492370500013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85074334553}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5262
  • https://doi.org/10.4213/tvp5262
  • http://mi.mathnet.ru/eng/tvp/v64/i3/p610

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. Vojta, S. Halladay, S. Skinner, S. Janusonis, T. Guggenberger, R. Metzler, “Reflected fractional brownian motion in one and higher dimensions”, Phys. Rev. E, 102:3 (2020), 032108  crossref  mathscinet  isi
    2. Vojta T., Warhover A., “Probability Density of Fractional Brownian Motion and the Fractional Langevin Equation With Absorbing Walls”, J. Stat. Mech.-Theory Exp., 2021:3 (2021), 033215  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:143
    References:16
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022